MAUDE Adverse Event Report: OMNILIFE SCIENCE INC. APEX KNEE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

OMNILIFE SCIENCE INC. APEX KNEE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number KC-35034
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.This report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6) 2023.The original surgery date is (b)(6) 2020.The reason for revision is infection.During the original implants were removed and replaced with new implants.

Brand Name
APEX KNEE
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
OMNILIFE SCIENCE INC.
480 paramount drive
raynham MA 02767
Manufacturer (Section G)
OMNILIFE SCIENCE INC.
480 paramount drive
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount drive
raynham, MA 02767
MDR Report Key18370352
Report Number1226188-2023-00150
Device Sequence Number20760891
Product Code JWH
UDI-Device Identifier00841690100850
UDI-Public00841690100850
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2023
Device Model NumberKC-35034
Device Lot Number29618
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/06/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Initial Report FDA Received Date12/20/2023
Date Device Manufactured08/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight90 KG